Bulletin (New Series) of the American Mathematical Society

Review: Wilhelm Klingenberg, Riemannian geometry

Robert E. Greene

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 1 (1984), 193-197.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183551849

Citation

Greene, Robert E. Review: Wilhelm Klingenberg, Riemannian geometry. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 1, 193--197. https://projecteuclid.org/euclid.bams/1183551849


Export citation